Description
For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Gluten free.Active Ingredients: In Each Caplet: Diphenhydramine Citrate 38 mg; Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Sunmark Ibuprofen Pm Coated, 40 tabs by Sunmark (Pack of 2)
Price is below average
Current Price
$15.72
Average
$15.79
Min Price
$12.02
Max Price
$21.52
Price dynamics
0%
Description
For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Gluten free.Active Ingredients: In Each Caplet: Diphenhydramine Citrate 38 mg; Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
